On pseudo-sequence coverings, π -images of metric spaces.

Ge, Ying

Matematichki Vesnik (2005)

  • Volume: 57, Issue: 3-4, page 113-120
  • ISSN: 0025-5165

How to cite


Ge, Ying. "On pseudo-sequence coverings, -images of metric spaces.." Matematichki Vesnik 57.3-4 (2005): 113-120. <http://eudml.org/doc/260570>.

author = {Ge, Ying},
journal = {Matematichki Vesnik},
keywords = {-mapping; c-image mapping; -mapping; c-image mapping},
language = {eng},
number = {3-4},
pages = {113-120},
publisher = {Drushtvo Matematichara Srbije - SR Jugoslavija},
title = {On pseudo-sequence coverings, -images of metric spaces.},
url = {http://eudml.org/doc/260570},
volume = {57},
year = {2005},

AU - Ge, Ying
TI - On pseudo-sequence coverings, -images of metric spaces.
JO - Matematichki Vesnik
PY - 2005
PB - Drushtvo Matematichara Srbije - SR Jugoslavija
VL - 57
IS - 3-4
SP - 113
EP - 120
LA - eng
KW - -mapping; c-image mapping; -mapping; c-image mapping
UR - http://eudml.org/doc/260570
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.